ITEM METADATA RECORD
Title: Computation of rational Szegő-Lobatto quadrature formulas
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: Dec-2010
Publisher: North-Holland
Series Title: Applied Numerical Mathematics vol:60 issue:12 pages:1251-1263
Conference: Approximation and extrapolation of convergent and divergent sequences and series location:Luminy (FR) date:28 September-2 October 2009
URI: 
ISSN: 0168-9274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
preprint.pdf Submitted 2042KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science